Format

Send to

Choose Destination
See comment in PubMed Commons below
Arch Soc Esp Oftalmol. 2005 Apr;80(4):255-8.

[Central serous chorioretinopathy as a complication of epitheliopathy under treatment with glucocorticoids].

[Article in Spanish]

Author information

1
Departamento de Oftalmología, Clínica Universitaria de Navarra, 31008 Pamplona, España. anaferh@unav.es

Abstract

CASE REPORT:

We present cases of two patients who were examined in our department with the diagnosis of epitheliopathy following treatment with oral and topical glucocorticoids. They were referred because of loss of visual acuity. The ophthalmic examination established the diagnosis of central serous chorioretinopathy and it was decided to stop treatment with glucocorticoids.

DISCUSSION:

The pathogenesis of the central serous chorioretinopathy is still imprecisely known, but it has been related to several situations characterized by exposure to high levels of endogenous or exogenous glucocorticoids. Both of these cases provide more evidence of the potential association between corticosteroids and the acute manifestations of central serous chorioretinopathy.

PMID:
15852168
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center